Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
L_p and Besov maximal estimates for solutions to the Schr\"odinger equation
SEIJI FUKUMATOSINOBU MURAMATU
Author information
JOURNAL FREE ACCESS

1999 Volume 51 Issue 2 Pages 193-203

Details
Abstract
Precise results on L_p and Besov estimates of the maximal function of the solutions to the Schr\"odinger equation are given. These results contain an improvement of the theorem in Sj\"olin [10].
Content from these authors

This article cannot obtain the latest cited-by information.

© by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top